# SDR ASAA2024061850392

- Difficulty date: June 18, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N267AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60581
- Aircraft time: 25,967 hours, 8,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY M2627 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M2627 AND OPS CHECK GOOD IAW ASA B737-900 AMM 33-51-06-960-806.
